# SDR SWAA2022061516067

- Difficulty date: June 7, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BETWEEN STA 500 AND STA 500A STR 26L BAFFLE CRACKED / [01] REMOVED BAFFLE AT FWD CARGO COMP BWT STA 500 AND STA 500A; STR 26L AS PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1 OK TO INSTALL NEW BAFFLE;[03] INSTALLED NEW BAFFLE 143A7510-15; PO# 1728471; AT FWD. CARGO BETWEEN STA. 500 & 500A; S-26L; AS PER B737-7 SRM 51-40-02 & DWG. 143A7505.;[04] VERIFIED STEP3
